Alert archive / West Virginia / Severe Thunderstorm Warnings in 2018

Severe Thunderstorm Warning 33, NWS Charleston, WV

May 14, 2018Doddridge County, Gilmer County, Ritchie County, West Virginia

NWS Charleston, WV issued this severe thunderstorm warning at May 14, 2018, 3:40 PM EDT for Doddridge County, Gilmer County, Ritchie County, West Virginia. It was in force for 35 min. 1 report came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
May 14, 2018, 3:40 PM EDT (19:40 UTC)
Expired
May 14, 2018, 4:15 PM EDT
In force
35 min
Issued by
NWS Charleston, WV
Area
Storm-based polygon
Hail
1.0 in
Wind
60.0 mph

Counties Doddridge County, WV, Gilmer County, WV, Ritchie County, WV

The radar

The Charleston,WV radar (KRLX), 114 km from the middle of the area, began a volume at 19:40 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
May 14, 3:42 PM EDTHAIL 1.75Hazelgreen, WVMOSTLY NICKEL SIZE BUT A FEW UP TO GOLF BALL SIZE.

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Verified. The Iowa Environmental Mesonet's Cow matched one storm report to this severe thunderstorm warning; the first came 2 minutes after it went out.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The watch it was issued in

The SPC watch in force over the same counties when this warning went out.

IssuedProductOfficeLasted
May 14, 12:29 PM EDTSevere Thunderstorm WatchSPC9 hr

The nearest sounding before it

Pittsburgh, PA (KAGC), launched 12:00Z, 7.7 hours before the alert went out and 160 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Pittsburgh, PA at 12:00Z on 2018-05-14Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 39 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Pittsburgh, PA at 12:00Z on 2018-05-14The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 82 square meters per square second.193958Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
39 J/kg
Mixed-layer CIN
-196 J/kg
Mixed-layer LCL
822 m above ground
0-6 km bulk shear
35 kt
0-1 km storm-relative helicity
82 m²/s²
0-3 km storm-relative helicity
103 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted.

197 
WUUS51 KRLX 141940
SVRRLX
WVC017-021-085-142015-
/O.NEW.KRLX.SV.W.0033.180514T1940Z-180514T2015Z/

BULLETIN - IMMEDIATE BROADCAST REQUESTED
Severe Thunderstorm Warning
National Weather Service Charleston WV
340 PM EDT MON MAY 14 2018

The National Weather Service in Charleston West Virginia has issued a

* Severe Thunderstorm Warning for...
  Southeastern Ritchie County in northwestern West Virginia...
  Southwestern Doddridge County in northern West Virginia...
  Northwestern Gilmer County in north central West Virginia...

* Until 415 PM EDT

* At 340 PM EDT, a severe thunderstorm was located 8 miles south of
  Harrisville, moving east at 25 mph.

  HAZARD...60 mph wind gusts and quarter size hail. 

  SOURCE...Radar indicated. 

  IMPACT...Hail damage to vehicles is expected. Expect wind damage 
           to roofs, siding, and trees. 

* Locations impacted include...
  Auburn, Newberne, Smithville, Coxs Mills, Berea, Grove, Leopold,
  Troy and Burnt House.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

For your protection move to an interior room on the lowest floor of a
building.

Torrential rainfall is occurring with this storm, and may lead to
flash flooding. Do not drive your vehicle through flooded roadways.

Please report severe weather to the National Weather Service by
calling toll free, 800 401 9535, when you can do so safely.

You may also report severe weather by posting your report to the
Charleston West Virginia National Weather Service Facebook Page, or
by using the Twitter Hashtag, NWSRLX.

&&

LAT...LON 3916 8070 3894 8078 3906 8110 3917 8108
TIME...MOT...LOC 1940Z 280DEG 21KT 3910 8101 

HAIL...1.00IN
WIND...60MPH
 
$$

09
2 follow-up statements
533 
WWUS51 KRLX 141957
SVSRLX

Severe Weather Statement
National Weather Service Charleston WV
357 PM EDT MON MAY 14 2018

WVC017-021-085-142015-
/O.CON.KRLX.SV.W.0033.000000T0000Z-180514T2015Z/
Ritchie WV-Doddridge WV-Gilmer WV-
357 PM EDT MON MAY 14 2018

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 415 PM EDT
FOR SOUTHEASTERN RITCHIE...SOUTH CENTRAL DODDRIDGE AND NORTHWESTERN
GILMER COUNTIES...

At 357 PM EDT, a severe thunderstorm was located 10 miles north of
Glenville, moving east at 30 mph.

HAZARD...60 mph wind gusts and quarter size hail. 

SOURCE...Radar indicated. 

IMPACT...Hail damage to vehicles is expected. Expect wind damage to 
         roofs, siding, and trees. 

Locations impacted include...
Auburn, Newberne, Coxs Mills, Grove, Leopold, Troy and Burnt House. 

# 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

For your protection move to an interior room on the lowest floor of a
building.

Torrential rainfall is occurring with this storm, and may lead to
flash flooding. Do not drive your vehicle through flooded roadways.

Please report severe weather to the National Weather Service by
calling toll free, 800 401 9535, when you can do so safely.

You may also report severe weather by posting your report to the
Charleston West Virginia National Weather Service Facebook Page, or
by using the Twitter Hashtag, NWSRLX.

&&

LAT...LON 3916 8070 3894 8078 3904 8104 3908 8095
      3916 8087
TIME...MOT...LOC 1957Z 278DEG 25KT 3908 8087 

HAIL...1.00IN
WIND...60MPH
 
$$

09
500 
WWUS51 KRLX 142009
SVSRLX

Severe Weather Statement
National Weather Service Charleston WV
409 PM EDT MON MAY 14 2018

WVC017-021-085-142018-
/O.EXP.KRLX.SV.W.0033.000000T0000Z-180514T2015Z/
Ritchie WV-Doddridge WV-Gilmer WV-
409 PM EDT MON MAY 14 2018

...THE SEVERE THUNDERSTORM WARNING FOR SOUTHEASTERN RITCHIE...SOUTH
CENTRAL DODDRIDGE AND NORTHWESTERN GILMER COUNTIES WILL EXPIRE AT 415
PM EDT...
                
The storm which prompted the warning has weakened below severe
limits, and no longer poses an immediate threat to life or property.
Therefore the warning will be allowed to expire.  However small hail,
gusty winds and heavy rain are still possible with this thunderstorm.

A severe thunderstorm watch remains in effect until 900 PM EDT for
northern, north central and northwestern West Virginia.

LAT...LON 3916 8070 3894 8078 3904 8104 3908 8095
      3916 8087
TIME...MOT...LOC 2008Z 280DEG 21KT 3907 8080 

$$

09

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Charleston, WV wrote its last area forecast discussion before this severe thunderstorm warning went out at May 14, 2:54 PM EDT, 46 minutes earlier.

Area forecast discussion, May 14, 2:54 PM EDT, 46 minutes before
Area Forecast Discussion
National Weather Service Charleston WV
254 PM EDT Mon May 14 2018

.SYNOPSIS...
Unsettled weather pattern continues through the week with daily
thunderstorm chances in a warm and humid airmass.

&&

.NEAR TERM /THROUGH TUESDAY/...
As of 224 PM Monday...

Severe Thunderstorm Watch 88 continues across our northern
counties. Storms are having a hard time organizing on the
southwest flank of the developing line, so the southern border
to the watch looks good right now. This line continues to
organize and the primary concern remains damaging winds with
these storms. There is some concern for a more organized
damaging wind event as the line congeals and becomes cold pool
dominant. However, the wind profile is not great so primarily
expect a broken line of storms with instances of wind damage
occurring as individual cells collapse.

Once this line progresses through the area by early evening,
models are quiet through the night with most of the action
remaining to our north. At least patchy fog can be expected
where convection occurs this afternoon.

Expect a repeat of today on Tuesday with a quiet morning
allowing strong heating, followed by more convection in the
afternoon. Kept with inherited forecast hitting PoPs hardest
across the north again, but extending them further south than
today based on model projections. Again on Tuesday, instability
looks good but wind fields are rather weak so a few strong to
severe storms are again possible.

&&

.SHORT TERM /TUESDAY NIGHT THROUGH WEDNESDAY NIGHT/...
As of 254 PM Monday...

Slow moving frontal boundary will drift southward causing the
threat for showers and storms to do the same through the period.
These should exhibit a diurnal pattern, but cannot rule out a
shower or storm even at night. Temperatures will be moderated by
higher humidity and cloud cover.

&&

.LONG TERM /THURSDAY THROUGH MONDAY/...
As of 254 PM Monday...

Unsettled pattern continues with enhanced potential for heavy
rainfall through at least Friday as an upper level low opens up
and drifts northward bringing a slug of deeper moisture
northward into our area from the Gulf of Mexico. Models differ
some on how fast the upper low gets out of here. Even if it does
shift east, southwest flow around the ridge over the western
Atlantic keeps moisture high and the threat for showers and
storms will linger through Monday.

&&

.AVIATION /19Z MONDAY THROUGH SATURDAY/...
As of 135 PM Monday...

Initial concern is with developing area of thunderstorms over
east central Ohio. These storms are expected to progress east-
southeastward over the next several hours, impacting PKB, CKB
and EKB. Will forecast a hard wind shift as these storms pass
through with gusts up to 35 kts a good bet. There is a small
potential for even higher gusts and hail if strongest storms
nail a terminal. The southern reach to these storms is
questionable but do not expect them to dive south enough to
impact HTS, CRW or BKW.

The other concern will be fog tonight, especially up north.
Left that out for now but will refine that forecast once storms
pass and it becomes more certain how much skies clear overnight.

A repeat of today is expected on Tuesday with generally quiet
weather during the first part of the day and more storms during
the afternoon.

FORECAST CONFIDENCE AND ALTERNATE SCENARIOS THROUGH 18Z TUESDAY...

FORECAST CONFIDENCE: Medium.

ALTERNATE SCENARIOS: Exact impacts and timing of storms at PKB,
CKB, EKN could vary from TAF. Fog could develop behind storms
tonight at PKB, CKB and EKN.

EXPERIMENTAL TABLE OF FLIGHT CATEGORY OBJECTIVELY SHOWS CONSISTENCY
OF WFO FORECAST TO AVAILABLE MODEL INFORMATION:
H = HIGH:   TAF CONSISTENT WITH ALL MODELS OR ALL BUT ONE MODEL.
M = MEDIUM: TAF HAS VARYING LEVEL OF CONSISTENCY WITH MODELS.
L = LOW:    TAF INCONSISTENT WITH ALL MODELS OR ALL BUT ONE MODEL.

UTC 1HRLY       18   19   20   21   22   23   00   01   02   03   04   05
EDT 1HRLY       14   15   16   17   18   19   20   21   22   23   00   01
CRW CONSISTENCY  H    H    H    H    H    H    H    H    H    H    H    M
HTS CONSISTENCY  H    H    H    H    H    H    H    H    H    H    H    M
BKW CONSISTENCY  H    H    H    H    H    H    H    H    H    H    H    M
EKN CONSISTENCY  H    H    H    H    H    H    H    H    H    H    H    M
PKB CONSISTENCY  H    H    H    H    H    H    H    H    H    H    H    M
CKB CONSISTENCY  H    H    H    H    H    H    H    H    H    H    H    M

AFTER 18Z TUESDAY...
Brief periods of IFR possible in showers and storms through the
week.

&&

.RLX WATCHES/WARNINGS/ADVISORIES...
WV...None.
OH...None.
KY...None.
VA...None.

&&

SYNOPSIS...ABE
NEAR TERM...ABE
SHORT TERM...ABE
LONG TERM...ABE
AVIATION...ABE
Hazardous weather outlook, May 14, 12:35 PM EDT, 3 hours 5 minutes before
Hazardous Weather Outlook
National Weather Service Charleston WV
1235 PM EDT Mon May 14 2018

OHZ066-067-075-076-WVZ009>011-017>020-028>032-039-040-521>526-151645-
Perry-Morgan-Athens-Washington-Wood-Pleasants-Tyler-Wirt-Calhoun-
Ritchie-Doddridge-Braxton-Gilmer-Lewis-Harrison-Taylor-Upshur-
Barbour-Northwest Webster-Southeast Webster-Northwest Pocahontas-
Southeast Pocahontas-Northwest Randolph-Southeast Randolph-
1235 PM EDT Mon May 14 2018

...SEVERE THUNDERSTORM WATCH 88 IN EFFECT UNTIL 9 PM EDT THIS
EVENING...

This Hazardous Weather Outlook is for portions of southeast Ohio,
and portions of central West Virginia, northeast West Virginia and
northern West Virginia.

.DAY ONE...This Afternoon and Tonight.

Please listen to NOAA Weather Radio or go to weather.gov on the
Internet for more information about the following hazards.

   Severe Thunderstorm Watch.

.DAYS TWO THROUGH SEVEN...Tuesday through Sunday.

Strong thunderstorms are possible each day. Isolated flash flooding
is also possible.

.SPOTTER INFORMATION STATEMENT...

Weather spotters are encouraged to report significant weather
conditions according to Standard Operating Procedures.

OHZ083>087-WVZ006>008-014>016-027-517>520-151645-
Jackson OH-Vinton-Meigs-Gallia-Lawrence OH-Cabell-Mason-Jackson WV-
Putnam-Kanawha-Roane-Clay-Northwest Fayette-Southeast Fayette-
Northwest Nicholas-Southeast Nicholas-
1235 PM EDT Mon May 14 2018

This Hazardous Weather Outlook is for portions of southeast Ohio,
and portions of central West Virginia, southeast West Virginia,
southern West Virginia and western West Virginia.

.DAY ONE...This Afternoon and Tonight.

Strong to severe thunderstorms are possible today and tonight. Some
of the stronger storms may be capable of damaging wind gusts and
large hail. Isolated flash flooding is also possible.

.DAYS TWO THROUGH SEVEN...Tuesday through Sunday.

Strong thunderstorms are possible each day. Isolated flash flooding
is also possible.

.SPOTTER INFORMATION STATEMENT...

Weather spotters are encouraged to report significant weather
conditions according to Standard Operating Procedures.

KYZ101>103-105-VAZ003-004-WVZ005-013-024>026-033-034-515-516-151645-
Greenup-Carter-Boyd-Lawrence KY-Dickenson-Buchanan-Wayne-Lincoln-
Mingo-Logan-Boone-McDowell-Wyoming-Northwest Raleigh-
Southeast Raleigh-
1235 PM EDT Mon May 14 2018

This Hazardous Weather Outlook is for northeast Kentucky, southwest
Virginia, and portions of southeast West Virginia, southern West
Virginia and western West Virginia.

.DAY ONE...This Afternoon and Tonight.

No hazardous weather is expected at this time.

.DAYS TWO THROUGH SEVEN...Tuesday through Sunday.

No hazardous weather is expected at this time.

.SPOTTER INFORMATION STATEMENT...

Spotter activation is not expected at this time.

ABE

In the hours before

Special weather statement, May 14, 2:40 PM EDT, 1 hour before
Special Weather Statement
National Weather Service Charleston WV
240 PM EDT MON MAY 14 2018

OHZ067-075-076-141915-
Washington-Athens-Morgan-
240 PM EDT MON MAY 14 2018

...A STRONG THUNDERSTORM WILL AFFECT WEST CENTRAL WASHINGTON...
SOUTHWESTERN MORGAN AND CENTRAL ATHENS COUNTIES...

At 240 PM EDT, a strong thunderstorm was located near Athens, moving
east at 30 mph.

Winds in excess of 40 mph and nickel size hail are possible with this
storm.

Locations impacted include...
Athens, Chauncey, Jacksonville, Trimble, Amesville, Stroud Run State
Park, Bartlett and The Plains.

Torrential rainfall is also occurring with this storm, and may cause
localized flooding. Do not drive your vehicle through flooded
roadways.

This storm may intensify, so be certain to monitor local radio
stations and available television stations for additional information
and possible warnings from the National Weather Service.

LAT...LON 3931 8217 3949 8212 3944 8174 3923 8177
TIME...MOT...LOC 1840Z 281DEG 28KT 3939 8205

09
Special weather statement, May 14, 2:51 PM EDT, 49 minutes before
Special Weather Statement
National Weather Service Charleston WV
251 PM EDT MON MAY 14 2018

OHZ076-WVZ009-010-141915-
Washington-Wood-Pleasants-
251 PM EDT MON MAY 14 2018

...A STRONG THUNDERSTORM WILL AFFECT CENTRAL WASHINGTON...
SOUTHWESTERN PLEASANTS AND NORTHEASTERN WOOD COUNTIES...

At 250 PM EDT, a strong thunderstorm was located 9 miles northwest of
Vienna, or 9 miles northwest of Belpre, moving east at 30 mph.

Winds in excess of 40 mph and dime size hail are possible with this
storm.

Locations impacted include...
Parkersburg, Marietta, Belpre, Vienna, Williamstown, Belmont, Boaz,
North Hills, Waverly, Fleming, Willow Island and Devola.

THIS INCLUDES THE FOLLOWING HIGHWAYS...
 Interstate 77 in West Virginia between mile markers 176 and 186.
 Interstate 77 in Ohio between mile markers 1 and 6.
 Route 50 in West Virginia between mile markers 10 and 11, and
between mile markers 16 and 23.

LAT...LON 3946 8123 3921 8129 3933 8179 3948 8174
      3948 8171 3952 8171
TIME...MOT...LOC 1850Z 280DEG 28KT 3941 8167

09
Special weather statement, May 14, 2:54 PM EDT, 46 minutes before
Special Weather Statement
National Weather Service Charleston WV
254 PM EDT MON MAY 14 2018

OHZ076-WVZ010-011-019-141930-
Washington-Ritchie-Pleasants-Tyler-
254 PM EDT MON MAY 14 2018

...A LINE OF STRONG THUNDERSTORMS WILL AFFECT EAST CENTRAL
WASHINGTON...NORTHEASTERN PLEASANTS...NORTH CENTRAL RITCHIE AND TYLER
COUNTIES...

At 254 PM EDT, radar indicated strong thunderstorms were located
along a line extending from New Martinsville to near St. Marys.
Movement was southeast at 35 mph.

Winds in excess of 40 mph and nickel size hail are possible with
these storms.

Locations impacted include...
St. Marys, Middlebourne, Paden City, Sistersville, Matamoras,
Friendly, Fly, Alma, Arvilla, Point Lookout, New Matamoras, Wick,
Mountain, Lima and Hebron.

Torrential rainfall is also occurring with these storms, and may
cause localized flooding. Do not drive your vehicle through flooded
roadways.

These storms may intensify, so be certain to monitor local radio
stations and available television stations for additional information
and possible warnings from the National Weather Service.

LAT...LON 3958 8089 3960 8085 3956 8082 3955 8079
      3954 8078 3951 8074 3947 8071 3948 8067
      3947 8067 3947 8065 3929 8097 3946 8127
      3957 8108 3957 8104 3954 8104 3961 8095
TIME...MOT...LOC 1854Z 306DEG 30KT 3964 8088 3945 8123

09
Special weather statement, May 14, 3:17 PM EDT, 23 minutes before
Special Weather Statement
National Weather Service Charleston WV
317 PM EDT MON MAY 14 2018

WVZ009>011-017-019-020-141945-
Doddridge-Ritchie-Wirt-Wood-Pleasants-Tyler-
317 PM EDT MON MAY 14 2018

...A LINE OF STRONG THUNDERSTORMS WILL AFFECT SOUTHERN PLEASANTS...
CENTRAL RITCHIE...WEST CENTRAL DODDRIDGE...NORTH CENTRAL WIRT...
SOUTHWESTERN TYLER AND EAST CENTRAL WOOD COUNTIES...

At 317 PM EDT, radar indicated strong thunderstorms were located
along a line extending from near St. Marys to near Mineralwells.
Movement was east at 35 mph.

Winds in excess of 40 mph and nickel size hail are possible with
these storms.

Locations impacted include...
Parkersburg, Harrisville, Pennsboro, Mineralwells, North Bend State
Park, Ellenboro, Cairo, Walker, Nutter Farm, Maxwell, Petroleum,
Schultz, Hebron, Pike, Freeport, Davisville, Greencastle and
Highland.

THIS INCLUDES THE FOLLOWING HIGHWAYS...
 Interstate 77 in West Virginia between mile markers 167 and 172.
 Route 50 in West Virginia between mile markers 13 and 45.

Torrential rainfall is also occurring with these storms, and may
cause localized flooding. Do not drive your vehicle through flooded
roadways.

These storms may intensify, so be certain to monitor local radio
stations and available television stations for additional information
and possible warnings from the National Weather Service.

LAT...LON 3932 8080 3908 8130 3917 8163 3940 8115
TIME...MOT...LOC 1917Z 282DEG 28KT 3937 8112 3917 8155

09
Local storm report, May 14, 3:28 PM EDT, 12 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE CHARLESTON WV
328 PM EDT MON MAY 14 2018

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0318 PM     TSTM WND GST     VALLEY MILLS            39.32N  81.44W
05/14/2018  E40 MPH          WOOD               WV   SOCIAL MEDIA

            SPOTTER REPORT VIA FACEBOOK.

&&

EVENT NUMBER RLX1801600

MEK
Local storm report, May 14, 3:29 PM EDT, 11 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE CHARLESTON WV
329 PM EDT MON MAY 14 2018

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0329 PM     HAIL             PENNSBORO               39.28N  80.97W
05/14/2018  E0.75 INCH       RITCHIE            WV   TRAINED SPOTTER

&&

EVENT NUMBER RLX1801601

ABE

The office that day

Everything else NWS Charleston, WV issued on the same UTC day.

IssuedProductOfficeCountiesLasted
May 14, 12:02 AM EDTSpecial Weather StatementRLXWirt, Wood28 min
May 14, 2:54 PM EDTSpecial Weather StatementRLXTyler36 min
May 14, 3:17 PM EDTSpecial Weather StatementRLXPleasants, Wood28 min
May 14, 4:15 PM EDTSpecial Weather StatementRLXUpshur30 min
May 14, 4:32 PM EDTSpecial Weather StatementRLXUpshur28 min
May 14, 4:36 PM EDTSevere Thunderstorm WarningRLXPocahontas, Randolph, Upshur24 min
May 14, 4:43 PM EDTSpecial Weather StatementRLXPocahontas32 min
May 14, 5:08 PM EDTSpecial Weather StatementRLXPocahontas37 min

Nearby

Severe Thunderstorm Warnings in West Virginia, 2018Every severe thunderstorm warning in 2018

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.